Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Reproductive System

Get Email Updates

Reproductive System Guide

Rosa Cabrera RN

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

EmpowHER Guest

ask: NItrofurantoin 100mg

By Anonymous
 
Rate This

was being treated for a bacteria infection UTI the drug is giving me nausea its really frustrating stomach upset headache vomiting i cant stand it was supposed to take it for 5days but i have taken it for 4days since i cant stand the symptoms have c hoosen to quit.
will it still cure me even if i didnt complete the dose

Add a Comment1 Comments

EmpowHER Guest
Anonymous

Hi Anon,

Welcome to EmpowHER.  You did the right thing by stopping it, since you are having very bad symptoms.  But, it's important to let your doctor know.  He will be able to prescribe another antibiotic that will not cause so many bad side effects.  It's important to take the recommended full course of antibiotic in order to clear the UTI.

Best,

Daisy

February 15, 2013 - 7:36am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1674 Health

Changed

629 Lives

Saved

479 Lives
0 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

How do you control your PMS?:
View Results